Loading ...
Sorry, an error occurred while loading the content.

14148Re: [GIWorld-Hepatitis] Hi all...with an update

Expand Messages
  • claudine intexas
    Apr 10 8:59 PM
    • 0 Attachment
      --- Carol <csean@...> wrote:
      > Tatezi, I am worried about your rapid heartbeat too.....I had that
      > when I tried the old combo....in fact, I still have it and am going
      > to a cardiologist after having an ECG. That's one of the many
      > reasons I quit the treatment....my heart was racing so fast I
      > couldn't take my pulse and then I started getting chest pains. I
      > think it's from the riba rather than the interferon...

      The elevated pulse is a side effect of anemia. The heart is
      compensating, having to work harder to move what little oxygen is in
      the blood supply around the body. It's NOT good.

      And just for the record, I agree with Anne. I think you really should
      be in a hospital.

      __________________________________
      Do you Yahoo!?
      Yahoo! Tax Center - File online by April 15th
      http://taxes.yahoo.com/filing.html
    • Show all 27 messages in this topic